# SDR ASOA201701231101

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: SH670391891
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING FRAMES ARE CORRODED AROUND FASTENER HOLES FROM FS 879 TO FS 939.00.  REPAIRED DAMAGED AREA IAW SRM 51-21-06-001-001-A01 AND 51-42-06-001-001-A01.
